MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO INTL OPI 230V; OXYGEN CONCENTRATOR

RESPIRONICS, INC. EVERFLO INTL OPI 230V; OXYGEN CONCENTRATOR
Model Number 1020008
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that an everflo device has no power.There was no serious patient harm or injury.The patient required no medical intervention.The device was returned to the manufacturer for evaluation.During evaluation of the device, the manufacturer visually inspected the device and found the capacitor burning out.In addition, sieves, compressor, power cord, rear cabinet, front cabinet and capacitor were replaced due to affected by the capacitor.The main board is also replaced.Lastly, device was retested and all tests passed.

Brand Name
EVERFLO INTL OPI 230V
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21535041
Report Number2518422-2025-028225
Device Sequence Number15237247
Product Code CAW
UDI-Device Identifier00606959032576
UDI-Public(01)00606959032576
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020008
Device Catalogue Number1020008
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2023
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown